It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


:eek: I was just put on Minocycline about 2 weeks ago...and OH MY GOODNESS, I am breaking out even more! Is this supposed to happen? I've never had such bad acne?? I've always had the normal pimple here and there, but the ones I am getting now are big and swollen and purple! They hurt so bad...it hurts when I go to sleep at night! I've never had this before... Is this normal????!!
[QUOTE=Sable]:eek: I was just put on Minocycline about 2 weeks ago...and OH MY GOODNESS, I am breaking out even more! Is this supposed to happen? I've never had such bad acne?? I've always had the normal pimple here and there, but the ones I am getting now are big and swollen and purple! They hurt so bad...it hurts when I go to sleep at night! I've never had this before... Is this normal????!![/QUOTE]
this didn't happen to me and i took minocycline for about 7 years.
I saw immediate controlling results in about a week. Minocycline isn't the medications where there are a breakout phase so I'm thinking, minocycline isn't for you. Also this drug has a tendency to give you yellowish teeth and bruiselike marks on skin.
Yeah, I think you are right. This is really bad... It seems like every 5 minutes I have a new huge pimple popping up on my face. It just does not look like my normal everyday acne. I mean, I have always had very mild/normal acne, but this acne is just painful! It even hurts when I lay my face on my pillow! :(

This really isn't normal. My boyfriend even noticed that what is happening to my face is not normal? (and usually he doesn't even notice these types of things)

I also noticed that when I skipped a dose on Friday night, my face felt a little better on Saturday morning? Then when I took my normal dose on Saturday morning, my face immediatley started breaking out again??

So yeah, I think it's going to be a "no go" on the minocycline....

Thanks Hancho!! :)
Oral antibiotics (like minocycline) kill ALL bacteria in your body, including the GOOD bacteria that actually fight the BAD bacteria. If you discontinue the antibiotic, try taking acidophilus.
Acidophilus is a probiotic bacteria. By producing organic compounds, this type of bacteria promotes good digestion and increases immune functions by increasing the acidity in the intestine thus increasing resistance to infection.
Acidophilus commonly used for: Poor digestion, prevent bacterial overgrowth and rebalance bacteria levels in the intestines.

Refrigerated acidophilus is the best kind. You can find it in health food stores like Whole Foods.
[QUOTE=honeybearkitty]Oral antibiotics (like minocycline) kill ALL bacteria in your body, including the GOOD bacteria that actually fight the BAD bacteria. If you discontinue the antibiotic, try taking acidophilus.
Acidophilus is a probiotic bacteria. By producing organic compounds, this type of bacteria promotes good digestion and increases immune functions by increasing the acidity in the intestine thus increasing resistance to infection.
Acidophilus commonly used for: Poor digestion, prevent bacterial overgrowth and rebalance bacteria levels in the intestines.

Refrigerated acidophilus is the best kind. You can find it in health food stores like Whole Foods.[/QUOTE]


But I consider myself to have very good digestion? I drink lots of water (like more than 8 glasses a day) and I eat very well (fruits, cereals, veggies, yogurts, meats on occassion, and no fast food, cause I know my body has a hard time digesting it).

So I don't know??? :confused:

I'm going to the dermatologist today to see if he can figure out whats going on?





All times are GMT -7. The time now is 02:24 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!